# SDR SIMA202405024003

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 22,644 hours, 14,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 4A40307
- Condition: Unknown
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 LIVE DOOR. A/C MTX FERRY TO ORD. RAR L1 DOOR EMERGENCY EVACUATION SLIDE ASSY IAW ERJ 175 AMM 25-65-01. OPS CHECK GOOD
